Advil Cold & Sinus Caplets

0 review(s)
0 out of 5

CA$10.39

Categories: OTC.
Original Price :

RHM&SIN

SKU 78691
CUP 62107004305
Din 2036312
Form COMPRIME
Content 200-30MG
Format 20
Drug Code BEX To know more
Active Ingredients
IBUPROFENE   200MG  PSEUDOEPHEDRINE HCL   30MG